MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP VVC INS STD+ 10MM; LCS REVISION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP VVC INS STD+ 10MM; LCS REVISION : KNEE TIBIAL INSERT
Catalog Number 129424510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).D4: udi: as the catalog/model number was not provided, the (01) gtin is not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Revision of lcs complete revision components.Implants revised due to suspected infection and loosening.Very minimal bone growth on the stem and sleeve.Implants were removed very easily.Did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? no, did the patient require revision surgery or hardware removal? yes, facility name of original implant was device explanted? true, hardware/explant removal due to: infection and loosening, did patient require revision surgery? true, if yes, date of revision surgery.Reason for revision surgery.Infection and loosening, patient status/ outcome / consequences yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? pain due to infection and loosening, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study unknown, ip-(b)(4) device property of none, device in possession of none, ip-(b)(4) device property of none, device in possession of none, ip-(b)(4) device property of none, device in possession of none, ip-(b)(4) device property of none, device in possession of none, ip-(b)(4) device property of none, device in possession of none, ip-(b)(4) device property of none, device in possession of none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Was the infection confirmed? was it the main reason for the revision? this was not officially confirmed to me.I have not had any word.The implants were also loosening so were revised due to this.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: revision of lcs complete revision components.Implants revised due to suspected infection and loosening.Very minimal bone growth on the stem and sleeve.Implants were removed very easily.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.Visual inspection of the provided photos revealed no cosmetic defects were observed on the surface of the device.The device exhibits extraction damage.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the lcs comp vvc ins std+ 10mm would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.

Brand Name
LCS COMP VVC INS STD+ 10MM
Common Device Name
LCS REVISION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20567668
Report Number1818910-2024-22665
Device Sequence Number7532205
Product Code NJL
UDI-Device Identifier10603295024712
UDI-Public(01)10603295024712(17)181130(10)452367
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number129424510
Device Lot Number452367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer10/30/2024
01/20/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/13/2024
01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMPLETE REVFEM CEM L STD+; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 53MM; UNIVERSAL FEM SLV DIS POR 34MM; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X16MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown